Sign inSubmit
ArticleArticle metrics
Editorial · Open access · Published 5 July 2022

Chlodowsky Type (λ, q)-Bernstein Stancu Operator of Korovkin-Type Approximation Theorem of Rough I-Core of Triple Sequences

Ayhan Esi1, Subramanian Nagarajan2 & Kemal Ozdemir3

Journal of Mathematics and Statistics, Volume 18, Issue 1, pp. 71–77 · doi.org/10.3844/jmssp.2022.71.77

6,322 accesses3,185 downloads0 citations (Crossref)Journal metrics
Cite Check for updates

Editorial

In this study, we obtain a Korovkin-type approximation theorem for Chlodowsky type (λ, q)-Bernstein Stancu operator of rough I-convergent of triple sequences of positive linear operators of two variables from Hw (K) to Cw (K). We introduce and study some basic properties of Korovkin-type approximation theorem for Chlodowsky type (λ, q)-Bernstein Stancu operator of rough I-convergent of triple sequence spaces and also study the set of all Korovkin-type approximation theorem for Chlodowsky type (λ, q)− Bernstein Stancu operator of rough I-limits of triple sequence spaces and the relation between analyticness and Korovkin-type approximation theorem for Chlodowsky type (λ, q)-Bernstein Stancu operator of rough I-core of triple sequence spaces.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 4.0 International Licence (CC BY 4.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Esi, A., Nagarajan, S. & Ozdemir, K. (2022). Chlodowsky Type (λ, q)-Bernstein Stancu Operator of Korovkin-Type Approximation Theorem of Rough I-Core of Triple Sequences. Journal of Mathematics and Statistics, 18(1), 71–77. https://doi.org/10.3844/jmssp.2022.71.77

Licence
CC BY 4.0
Issue
Volume 18, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Chlodowsky Type (λ, q)-Bernstein Stancu Operator of Korovkin-Type Approximation Theorem of Rough I-Core of Triple SequencesJournal of Mathematics and Statistics · Volume 18, Issue 1 · pp. 71–77 · CC BY 4.0Download